MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG POLARCUP XLPE INSERT 43/22 NON-CEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW ORTHOPAEDICS AG POLARCUP XLPE INSERT 43/22 NON-CEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 11000588
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had infection due to cystitis over the hip and debridement was done today.Changing of the liner is the next step of action.
 
Additional Manufacturer Narrative
[(b)(4)].

Brand Name
POLARCUP XLPE INSERT 43/22 NON-CEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
oberneuhofstrasse 10d
baar 6340
SZ  6340
MDR Report Key7147832
Report Number9613369-2017-00071
Device Sequence Number1316759
Product Code LPH
UDI-Device Identifier07611996111323
UDI-Public(01)07611996111323(17)240418(10)B1705908
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K110135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2024
Device Model Number11000588
Device Catalogue Number75018942
Device Lot NumberB1705908
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer12/18/2017
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;